# SDR AWXA0001142

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547932
- Condition: Dented
- Location: Cargo Door
- Part time: 47,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXT SKIN DENTED BEYOND LIMITS (A/Y = 23.8). FABED REPAIR OUTER SKIN AND REPLACED DAMAGED SKIN IAW SRM 52-30-01 FIG 202
